Can the mirena cause miscarrige while in place and after removal?
- 13 Sep 2010 by jess_b_cus
- mirena, diarrhea, vomiting, birth control, nausea/vomiting, contraception, miscarriage
i had the mirena put in last week and im having really bad cramps, vomiting, nausea, and diarrhea. Should i have it removed and just get on the regular pill because im afraid of miscarrige or having high rest pregnancy or even getting pregnant while the mirena is in place
14 Sep 2010
I have a friend who got pregnant on that. She had the baby and everything is fine but I really like the nuva ring. I put it in and forget about it for 4 weeks. I even skip a period!! It’s been the best thing. I never remembered to take the pill the right way and it gave me horrible mood swings.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am reading mixed reviews about getting the Mirena. I am 25 yrs old. I have been on birth control bills, Levora, for about ten years now & would ...
1 answer • 18 Oct 2011 •
Did this also happen to any of you? also did your nausea clear up or remain? it's not enough to make me vomit, but just annoying. Also, should i ...
1 answer • 16 May 2012 •
This is my first time using birth control. I got on it because I always got nauseous and dizzy before and during my periods and I couldn't stand ...
1 answer • 16 Jul 2012 •
About 3 days ago I had the Mirena IUD inserted. Right after I got it inserted I checked the strings and could feel them fine. Yesterday I went to ...
2 answers • 23 Feb 2013 •
I had my daughter 2 yrs ago & I'm 19 now and after I had her I was on depo I gained 20lbs & I want Mirena but I'm scared what if I ...
1 answer • 19 days ago •